# SDR AU980555

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-160
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Screw
- Part number: AN526C1032R
- Condition: Improper Part
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) INCORRECT HARDWARE WAS USED TO FIT THE AILERONS TO THE AIRCRAFT FOLLOWING PAINTING.  INCORRECT TYPE P/N  AN526C1032R SCREWS WERE USED INSTEAD OF THE CORRECT P/N MS20365-1-10 SCREWS.  UNAPPROVED PART.
